# SDR SWAA982611

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND LT WING ANGLE CRACKED ON FIXED LEADING EDGE O/B END OF K-FLAP AT AIRLOAD RIB.  REMOVED AND REPLACED PER BOEING SRM.
